Erratum to Severe Drug-Induced Skin and Liver Injury from Rivaroxaban (Dig Dis Sci, (2015), 10.1007/s10620-014-3504-9)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2210
Number of pages1
JournalDigestive Diseases and Sciences
Volume60
Issue number7
DOIs
StatePublished - Jul 13 2015

Fingerprint

Chemical and Drug Induced Liver Injury
Skin
Rivaroxaban

ASJC Scopus subject areas

  • Gastroenterology
  • Physiology

Cite this

@article{2abe7d272fca4ef2a278e8eab27951af,
title = "Erratum to Severe Drug-Induced Skin and Liver Injury from Rivaroxaban (Dig Dis Sci, (2015), 10.1007/s10620-014-3504-9)",
author = "Patrick Barrett and Raj Vuppalanchi and Howard Masuoka and Naga Chalasani",
year = "2015",
month = "7",
day = "13",
doi = "10.1007/s10620-015-3557-4",
language = "English",
volume = "60",
pages = "2210",
journal = "Digestive Diseases and Sciences",
issn = "0163-2116",
publisher = "Springer New York",
number = "7",

}

TY - JOUR

T1 - Erratum to Severe Drug-Induced Skin and Liver Injury from Rivaroxaban (Dig Dis Sci, (2015), 10.1007/s10620-014-3504-9)

AU - Barrett, Patrick

AU - Vuppalanchi, Raj

AU - Masuoka, Howard

AU - Chalasani, Naga

PY - 2015/7/13

Y1 - 2015/7/13

UR - http://www.scopus.com/inward/record.url?scp=84930819152&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84930819152&partnerID=8YFLogxK

U2 - 10.1007/s10620-015-3557-4

DO - 10.1007/s10620-015-3557-4

M3 - Article

VL - 60

SP - 2210

JO - Digestive Diseases and Sciences

JF - Digestive Diseases and Sciences

SN - 0163-2116

IS - 7

ER -